Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

The GRS-condition and symmetry of weighted L1-algebras

Leinert, Michael

In: Banach Center Publications, 73 (2006), pp. 309-312. ISSN 0137-6934 (Druck-Ausg.), 1730-6299 (Online-Ausg.)

[img]
Preview
PDF, English - main document
Download (3MB) | Terms of use

Official URL: https://doi.org/10.4064/bc73-0-23
Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Banach Center Publications
Volume: 73
Publisher: PWN
Place of Publication: Warszawa
Date Deposited: 04 Dec 2020 12:39
Date: 2006
ISSN: 0137-6934 (Druck-Ausg.), 1730-6299 (Online-Ausg.)
Page Range: pp. 309-312
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative